Alert archive / Washington / Gale Warnings in 2017
Gale Warning 72, NWS Seattle, WA
NWS Seattle, WA issued this gale warning at Oct 6, 2017, 2:07 PM PDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 6, 2017, 2:07 PM PDT (21:07 UTC)
- Expired
- Oct 7, 2017, 2:30 AM PDT
- In force
- 12 hr
- Issued by
- NWS Seattle, WA
The text
As transmitted.
645 WHUS76 KSEW 062107 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 207 PM PDT FRI OCT 6 2017 PZZ131-132-070515- /O.UPG.KSEW.SC.Y.0246.000000T0000Z-171007T1200Z/ /O.NEW.KSEW.GL.W.0072.171006T2107Z-171007T0600Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 207 PM PDT FRI OCT 6 2017 ...GALE WARNING IN EFFECT UNTIL 11 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 11 PM PDT THIS EVENING. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WIND AND WAVES...WEST WIND 25 TO 35 KNOTS EASING TO 15 TO 25 KNOTS AFTER MIDNIGHT. WIND WAVES 4 TO 6 FEET SUBSIDING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ150-153-156-170-173-176-070515- /O.CON.KSEW.SC.Y.0246.000000T0000Z-171008T0000Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 207 PM PDT FRI OCT 6 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SATURDAY... * WIND AND WAVES...WEST WIND 20 TO 25 KNOTS. WIND WAVES 2 TO 4 FEET. WEST SWELL 7 FEET BUILDING TO 10 FEET AT 12 SECONDS AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ133-135-070515- /O.CON.KSEW.SC.Y.0246.000000T0000Z-171007T0700Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- PUGET SOUND AND HOOD CANAL- 207 PM PDT FRI OCT 6 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... * WIND AND WAVES...SOUTH WIND 15 TO 25 KNOTS WIND WAVES 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ130-070515- /O.CON.KSEW.SC.Y.0246.000000T0000Z-171007T1000Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 207 PM PDT FRI OCT 6 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... * WIND AND WAVES...WEST WIND 15 TO 25 KNOTS WIND WAVES 2 TO 4 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
2 follow-up statements
788 WHUS76 KSEW 070349 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 849 PM PDT FRI OCT 6 2017 PZZ130-070500- /O.CAN.KSEW.SC.Y.0246.000000T0000Z-171007T1000Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 849 PM PDT FRI OCT 6 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... $$ PZZ131-132-071000- /O.EXT.KSEW.GL.W.0072.000000T0000Z-171007T1000Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 849 PM PDT FRI OCT 6 2017 ...GALE WARNING NOW IN EFFECT UNTIL 3 AM PDT SATURDAY... * WIND AND WAVES...WEST WIND 25 TO 35 KNOTS EASING TO 15 TO 25 KNOTS LATE TONIGHT. WIND WAVES 4 TO 6 FEET SUBSIDING TO 2 TO 4 FEET LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ134-071200- /O.EXB.KSEW.SC.Y.0246.000000T0000Z-171007T1300Z/ ADMIRALTY INLET- 849 PM PDT FRI OCT 6 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM PDT SATURDAY. * WIND...WEST TO NORTHWEST WIND 15 TO 25 KNOTS DEVELOPING AROUND MIDNIGHT. * WIND WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ133-071000- /O.EXT.KSEW.SC.Y.0246.000000T0000Z-171007T1000Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 849 PM PDT FRI OCT 6 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SATURDAY... * WIND...SOUTHWEST WIND 15 TO 25 KNOTS. * WIND WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ135-071200- /O.EXT.KSEW.SC.Y.0246.000000T0000Z-171007T1300Z/ PUGET SOUND AND HOOD CANAL- 849 PM PDT FRI OCT 6 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM PDT SATURDAY... * WIND...SOUTHWEST WIND 15 TO 25 KNOTS. * WIND WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ150-153-156-170-173-176-071200- /O.CON.KSEW.SC.Y.0246.000000T0000Z-171008T0000Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 849 PM PDT FRI OCT 6 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SATURDAY... * WIND AND WAVES...WEST WIND 15 TO 25 KNOTS. WIND WAVES 3 TO 5 FEET. WEST SWELL 7 FEET BUILDING TO 10 FEET AT 12 SECONDS AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
942 WHUS76 KSEW 070930 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 230 AM PDT SAT OCT 7 2017 PZZ131-132-071730- /O.CAN.KSEW.GL.W.0072.000000T0000Z-171007T1000Z/ /O.EXB.KSEW.SC.Y.0246.000000T0000Z-171008T1000Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 230 AM PDT SAT OCT 7 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT SUNDAY... ...GALE WARNING HAS ENDED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT SUNDAY. * WIND...WEST 15 TO 25 KNOTS...RISING TO 20 TO 30 KNOTS THIS EVENING. * WIND WAVES...2 TO 4 FEET...BUILDING TO 3 TO 5 FEET THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ150-153-156-071730- /O.CAN.KSEW.SC.Y.0246.000000T0000Z-171008T0000Z/ /O.NEW.KSEW.SC.Y.0247.171007T2200Z-171008T1000Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- 230 AM PDT SAT OCT 7 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT SUNDAY. * WIND...NORTHWEST 15 TO 25 KNOTS. * WAVES...WIND WAVES 3 TO 5 FEET. WEST SWELL 11 FEET AT 11 SECONDS THIS EVENING...BUILDING TO 13 FEET AT 13 SECONDS AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ133-071030- /O.CAN.KSEW.SC.Y.0246.000000T0000Z-171007T1000Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 230 AM PDT SAT OCT 7 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... $$ PZZ110-071730- /O.NEW.KSEW.RB.Y.0027.171007T2300Z-171009T0400Z/ GRAYS HARBOR BAR- 230 AM PDT SAT OCT 7 2017 ...SMALL CRAFT ADVISORY FOR ROUGH BAR IN EFFECT FROM 4 PM THIS AFTERNOON TO 9 PM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY FOR ROUGH BAR...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 9 PM PDT SUNDAY. * COMBINED SEAS...BUILDING TO 10 TO 12 FEET LATE THIS AFTERNOON. * BAR CONDITION...BECOMING ROUGH. * FIRST EBB...600 AM THIS MORNING. * SECOND EBB...630 PM THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ PZZ130-071730- /O.EXB.KSEW.SC.Y.0246.171007T2200Z-171008T1000Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 230 AM PDT SAT OCT 7 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT SUNDAY. * WIND...WEST 15 TO 25 KNOTS THIS EVENING. * WAVES...WEST SWELL 9 FEET AT 11 SECONDS THIS EVENING...BUILDING TO 11 FEET AT 13 SECONDS AFTER MIDNIGHT. WIND WAVES 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ170-173-176-071730- /O.EXT.KSEW.SC.Y.0246.000000T0000Z-171008T1000Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 230 AM PDT SAT OCT 7 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SUNDAY... * WIND...WEST WIND 15 TO 25 KNOTS...BECOMING NW THIS EVENING. * WAVES...NORTHWEST SWELL 11 FEET AT 11 SECONDS TODAY...BUILDING TO 16 FEET AT 13 SECONDS BY LATE TONIGHT. WIND WAVES 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ134-135-071300- /O.CON.KSEW.SC.Y.0246.000000T0000Z-171007T1300Z/ ADMIRALTY INLET-PUGET SOUND AND HOOD CANAL- 230 AM PDT SAT OCT 7 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT EARLY THIS MORNING... * WIND...WEST TO NORTHWEST WIND 15 TO 25 KNOTS NORTH OF SEATTLE... EASING EARLY THIS MORNING. * WIND WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this gale warning went out at Oct 6, 8:40 AM PDT, 5 hours 27 minutes earlier.
Area forecast discussion, Oct 6, 8:40 AM PDT, 5 hours 27 minutes before
Area Forecast Discussion National Weather Service Seattle WA 840 AM PDT Fri Oct 6 2017 .SYNOPSIS...An approaching front will spread clouds across Western Washington late today, with some rain mainly tonight. Northwest flow aloft will bring showers this weekend, especially in the mountains, with the snow level 4000 to 5000 feet. A ridge will build over the area for sunny weather Monday. An upper trough will approach the region Wednesday and Thursday. && .SHORT TERM...No changes to the forecast. Bands of high clouds are moving through Western Washington this morning as a front approaches from the northwest. The front will bring a little rain by the end of the day - mainly on the coast, Olympics, north interior, and Cascades. Much of the interior lowlands will have mostly to partly sunny skies today, with clouds increasing late in the day. The front will move through the forecast area tonight, and it will bring measurable precipitation to most of Western Washington. The nearly westerly flow aloft means the greater Seattle metropolitan area will be strongly rain shadowed, and rainfall will probably amount to just a few hundredths of an inch. Cool, moist west to northwest flow will follow the front Saturday and Saturday night. There will be showers especially at the coast, along the west slopes of the mountains, and probably in the Puget Sound convergence zone at times. But there will be sun breaks too, especially in the interior lowlands. The snow level will be 4000 to 5000 feet, and showers should be heavy enough to give a few inches of snow to the mountains. Drying northerly flow will develop Sunday ahead of an approaching upper ridge. Showers will become mainly limited to the Cascades and then end in the afternoon. Sunday night should again be clear and cool. McDonnal/Burke .LONG TERM...Previous discussion...The upper ridge will progress across the area Monday, for a sunny day. An upper trough will move across the region Tuesday, but models differ considerably on its strength. For now our forecast leans toward the GFS, which keeps most of the precipitation associated with the trough over British Columbia. The models are in rough agreement that a fairly deep upper trough will dig south along the British Columbia Wednesday, moving close to or over our forecast area on Thursday. McDonnal && .AVIATION...Clouds will increase today with the combination of onshore flow and a cold front nearing the area. Some areas of rain will develop in the North Cascades and on the north coast and Olympics this afternoon. There will be areas of rain tonight but perhaps not so much in the lee of the Olympics around Puget Sound. Still, cigs will fall and close in this afternoon and evening and the mountains will become obscured. KSEA...Increasing clouds and a little rain later today. A breezy SSW wind will pick up through the afternoon hours. && .MARINE...A front is moving down over the area from the northwest today--and onshore flow has already increased and will continue to increase through the afternoon. Strong onshore flow with the front and behind the front on Saturday will keep small craft advisories going coast and Strait. Onshore flow will ease on Sunday and will become more northwesterly Sunday afternoon. Northwest flow will continue Monday as high pressure builds offshore. && .SEW WATCHES/WARNINGS/ADVISORIES... WA...None. PZ...Small Craft Advisory all waters except Admiralty Inlet. && www.weather.gov/seattle You can see an illustrated version of this discussion at www.wrh.noaa.gov/sew/gafd/latest_webafd.html
The office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 5, 9:06 PM PDT | Small Craft Advisory | SEW | 66 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.